# SDR DALA2018031501724

- Difficulty date: March 15, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N854DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31965
- Aircraft time: 7,507 hours, 2,362 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A DENT IN THE RT HORIZONTAL STABILIZER LEADING EDGE APPROX 10 INCHES FROM FUSELAGE.  REPAIRED IAW SRM 55-10-01.
